# SDR DXTA2021120653040

- Difficulty date: December 4, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N234QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6097
- Aircraft time: 4,261 hours, 2,389 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Cabin Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT ODOR: STRONG SMELL OF FUMES RESEMBLING THE "DIRTY SOCK" CLICHE UPON APU STARTUP AND SUBSEQUENT TURNING ON OF THE PACKS.  REMOVED AND REPLACED LH COALESCER SOCK AND COOLING TURBINE IAW CL 650 AMM 21-51-16. OPS AND LEAK CHECK GOOD. "DIRTY SOCK" SMELL WAS PRESENT ON START UP BUT SHORTLY DIFFUSED. NO DIRTY SOCK SMELL PRESENT AT THIS TIME.
